Latisse Problems - Severe Headache and Neck Pain - Lexington, KY
on 18 Jun 2012
Thanks for your info/blog entry about Latisse and your eye. I have used Latisse for about 4+ months and it seems I may have had the same side effects you have had. My right eye has gone blurry. I too had many eye tests, scans, etc, and they couldn't really find much to pin this situation to. I have had a headache, only on the right side of my head, which is the same side as my blurry eye. I have stopped using the Latisee, and have scheduled myself into a corneal specialist to see if there are more tests to be done. Did you find anything else, like a swollen cornea/mis-shapened cornea? Did your eye suddenly stop seeing blurry? When they tested my eyes, no lens correction worked. It was blurry no matter what. Would love to know what you experienced. I am hoping the bluriness goes away!
Your information remains private and will not be posted without your permission.
Don't have an account? Create one now.
By creating an account, you are indicating that you have read and accept the
Already a member? Sign In.
Enter your username or email address and we will send you a link to login.
Check your email. We've sent you a link to reset your password.